Reactions 1680, p247 - 2 Dec 2017 O X S Multiple drugs overdose and interactions Various toxicities: case report Chan BS, et al. Vasoplegic Shock Treated with Methylene Blue Complicated by Severe Serotonin Syndrome. Journal of Medical Toxicology - official journal of the American College of Medical Toxicology : 13 Nov 2017. Available from: URL: http://doi.org/10.1007/s13181-017-0637-1 - Unknown 803283974 » Editorial comment: Details of this case report have previously been published [see Reactions 1652 p201; 803241284 ]. In this report, the author reported that the serotonin syndrome was due to monoamine oxidase inhibision from methylthioninium chloride and resulting interaction with fluoxetine, venlafaxine and desvenlafaxine. 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud